Research
Print page Print page
Switch language
The Capital Region of Denmark - a part of Copenhagen University Hospital
Published

Three cases of anaphylaxis following injection of a depot corticosteroid with evidence of IgE sensitization to macrogols rather than the active steroid

Research output: Contribution to journalJournal articleResearchpeer-review

Harvard

APA

CBE

MLA

Vancouver

Author

Brandt, Nicolaj ; Garvey, Lene H ; Bindslev-Jensen, Ulla ; Kjaer, Henrik Fomsgaard ; Bindslev-Jensen, Carsten ; Mortz, Charlotte G. / Three cases of anaphylaxis following injection of a depot corticosteroid with evidence of IgE sensitization to macrogols rather than the active steroid. In: Clinical and translational allergy. 2017 ; Vol. 7. pp. 2.

Bibtex

@article{903f2ade45d04866bbe47fbe7442f823,
title = "Three cases of anaphylaxis following injection of a depot corticosteroid with evidence of IgE sensitization to macrogols rather than the active steroid",
abstract = "We present three cases with anaphylaxis after injection of a depot corticosteroid. First, the steroid was suspected as the elicitor, but after evaluation the excipient macrogol was found to be the elicitor. One of the patients had reactions to several unrelated drugs. Increased awareness of anaphylaxis to excipients such as macrogols is needed, especially when allergy tests for the active drug is negative and in patients with a history of repeated anaphylaxis to seemingly unrelated drugs. To establish the correct diagnosis it is important to test with the exact formulation of the culprit drug, as well as all the ingredients including excipients.",
keywords = "Journal Article",
author = "Nicolaj Brandt and Garvey, {Lene H} and Ulla Bindslev-Jensen and Kjaer, {Henrik Fomsgaard} and Carsten Bindslev-Jensen and Mortz, {Charlotte G}",
year = "2017",
doi = "10.1186/s13601-016-0138-3",
language = "English",
volume = "7",
pages = "2",
journal = "Clinical and Translational Allergy",
issn = "2045-7022",
publisher = "BioMed Central Ltd",

}

RIS

TY - JOUR

T1 - Three cases of anaphylaxis following injection of a depot corticosteroid with evidence of IgE sensitization to macrogols rather than the active steroid

AU - Brandt, Nicolaj

AU - Garvey, Lene H

AU - Bindslev-Jensen, Ulla

AU - Kjaer, Henrik Fomsgaard

AU - Bindslev-Jensen, Carsten

AU - Mortz, Charlotte G

PY - 2017

Y1 - 2017

N2 - We present three cases with anaphylaxis after injection of a depot corticosteroid. First, the steroid was suspected as the elicitor, but after evaluation the excipient macrogol was found to be the elicitor. One of the patients had reactions to several unrelated drugs. Increased awareness of anaphylaxis to excipients such as macrogols is needed, especially when allergy tests for the active drug is negative and in patients with a history of repeated anaphylaxis to seemingly unrelated drugs. To establish the correct diagnosis it is important to test with the exact formulation of the culprit drug, as well as all the ingredients including excipients.

AB - We present three cases with anaphylaxis after injection of a depot corticosteroid. First, the steroid was suspected as the elicitor, but after evaluation the excipient macrogol was found to be the elicitor. One of the patients had reactions to several unrelated drugs. Increased awareness of anaphylaxis to excipients such as macrogols is needed, especially when allergy tests for the active drug is negative and in patients with a history of repeated anaphylaxis to seemingly unrelated drugs. To establish the correct diagnosis it is important to test with the exact formulation of the culprit drug, as well as all the ingredients including excipients.

KW - Journal Article

U2 - 10.1186/s13601-016-0138-3

DO - 10.1186/s13601-016-0138-3

M3 - Journal article

C2 - 28078080

VL - 7

SP - 2

JO - Clinical and Translational Allergy

JF - Clinical and Translational Allergy

SN - 2045-7022

ER -

ID: 52696799